# SDR AALA202203042198

- Difficulty date: March 2, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 62,782 hours, 30,752 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cooling Fan
- Part number: 361614011
- Part serial: P4491
- Condition: Leaking
- Location: Zone 100 - Fuse
- Part time: 4,606 hours, 2,818 cycles
- Component: Apu, Honeywell, 1319A
- Component part number: 38007081
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ODOR CONSISTENT THROUGH FLIGHT WITH PACKS ON ENGINE AND APU. MAINTENANCE FOUND APU OIL COOLING FAN LEAKING AND REPLACED IT PER AMM 49-52-51. A SATISFACTORY LEAK /OPERATIONAL CHECK WAS ACCOMPLISHED.
